# SDR REXA2017041300535

- Difficulty date: April 13, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,446 hours, 5,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED AFT SIDE OF STA 280 BEAM, RBL 43. REMOVED AND REPLACED R/H FLOOR SILL IAW SRMS 51-42-06, 51-42-13, 51-42-21, 53-00-45 TR 53-0080, 100% MATL LOSS.
